Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 6 (2010), 030, 15 pages      arXiv:1004.1009

Baker-Akhiezer Modules on Rational Varieties

Irina A. Melnik a and Andrey E. Mironov b
a) Novosibirsk State University, 630090 Novosibirsk, Russia
b) Sobolev Institute of Mathematics, 630090 Novosibirsk, Russia

Received January 05, 2010, in final form April 03, 2010; Published online April 07, 2010

The free Baker-Akhiezer modules on rational varieties obtained from CP1×CPn–1 by identification of two hypersurfaces are constructed. The corollary of this construction is the existence of embedding of meromorphic function ring with some fixed pole into the ring of matrix differential operators in n variables.

Key words: commuting differential operators; Baker-Akhiezer modules.

pdf (256 kb)   ps (179 kb)   tex (17 kb)


  1. Nakayashiki A., Structure of Baker-Akhiezer modules of principally polarized Abelian varieties, commuting partial differential operators and associated integrable systems, Duke Math. J. 62 (1991), 315-358.
  2. Nakayashiki A., Commuting partial differential operators and vector bundles over Abelian varieties, Amer. J. Math. 116 (1994), 65-100.
  3. Mironov A.E., Commutative rings of differential operators corresponding to multidimensional algebraic varieties, Siberian Math. J. 43 (2002), 888-898, math-ph/0211006.
  4. Rothstein M., Sheaves with connection on Abelian varieties, Duke Math. J. 84 (1996), 565-598, alg-geom/9602023.
  5. Rothstein M., Dynamics of the Krichever construction in several variables, J. Reine Angew. Math. 572 (2004), 111-138, math.AG/0201066.
  6. Previato E., Multivariable Burchnall-Chaundy theory, Philos. Trans. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 336 (2008), 1155-1177.

Previous article   Next article   Contents of Volume 6 (2010)